MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE REV RP TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE REV RP TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY
Model Number 1506-60-008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that in (b)(6) 2020, the patient underwent initial tka surgery on knee for subluxation with other company's products.In (b)(6) 2021, the implant was removed due to infection, and a cement mold containing antibiotics was placed.In (b)(6) 2021, tka reoperation was performed (depuy/attune revision/rp) with the implants.On (b)(6) unknown date, 2021, spin-out occurred.On (b)(6) 2021, the rp tibial tray was removed and replaced with an fb tibial tray.No further information available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATUNE REV RP TIB BASE SZ 8 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11893878
Report Number1818910-2021-11388
Device Sequence Number3685290
Product Code NJL
UDI-Device Identifier10603295042921
UDI-Public10603295042921
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-60-008
Device Catalogue Number150660008
Device Lot Number9195043
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS RP INSRT SZ 7 18MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM16X60MM; ATUNE REV RP TIB BASE SZ 8 CEM; ATTUNE CRS RP INSRT SZ 7 18MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM16X60MM; ATUNE REV RP TIB BASE SZ 8 CEM
Outcome Attributed to Adverse Event Required Intervention;